# SDR CALA0100032

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N14381
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26310
- Aircraft time: 18,678 hours, 9,973 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strap
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOWTIE STRAP GOUGED AT TAIL CONE ATTACH POINT AFT OF RT HORIZONTAL STABILIZER ATTACH FITTING.  REPLACED WITH NEW STRAP IAW SRM 51-10-2.
